MathSciNet Relay Station
MathSciNet bibliographic data
MR1501002 53A25
Ranum, Arthur On the differential geometry of ruled surfaces in $4$-space and cyclic surfaces in $3$-space. Trans. Amer. Math. Soc. 16 (1915), no. 1, 89–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement